# SDR UALA2010040701161

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 29,876 hours, 11,898 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110200
- Part serial: 577336434
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV N CRG DET FAULTAND SCDU INOP HISTORY.  TROUBLESHOOT REF MT26-002. ATTEMPT TO ID SPECIFIC SMOKE DETECTOR(S) FOR REPLACEMENT OR INOP SDCU CHANNEL. IF NO FAULTS ARE FOUND OR SPECIFIC ITEM(S) CAN NOT BE IDENTIFIED, REPLACE ALL LAV, CARGO SMOKE DETECTORS AND SDCU.  REPLACED ALL FWD AND AFT PIT SMOKE DETECTORS. 1WH, 2WH, 3WH, 4WH, 5WH & 6WH. OP CKS OKAY. REPLACED SDCU. SER NR Q00160006309 OFF.  ALL MESSAGES CLEARED AND ALL TESTS OK.
